Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


acne as side effect
Oct 25, 2006

i started taking 3 hiv meds just over 2 months ago- truvada,invirase and norvir. everything doing extremely well except a few weeks ago i started breaking out with acne symptoms. my doctor put me on doxicyclin, but there has been little change. testosterone and all other levels are normal. i saw that you mentioned that sometimes the immune system once in recovery can trigger this for a while. it,s really getting me down and while i don,t want to interfere with what seems to be a very effective treatmet for me, i also am ot willing to constantly live with this condititon.i,d appreciate any reassurance

Response from Dr. Henry

I have seen numerous patients who have experienced flares in skin oiliness/acne after starting effective HIV regimens (a variety of regimens). In my experience the situation is annoying and is often helped by standard types of acne treatment and has not been linked to negative outcomes from the HIV perspective. KH



Previous
white cells are declining!
Next
Reyataz and Rabeprazole

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement